# SDR UATA202203243482

- Difficulty date: February 23, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 26,927 hours, 30,531 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 212A20990102
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Part time: 26,927 hours, 30,531 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND A CRACK IN THE R/H WING LOWER OUTBOARD ATTACH FITTING USING X-RAY METHOD.
